| Model Number |
PMH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a hernia repair procedure on (b)(6) 2003 and mesh was implanted.Other procedure is captured under separate file.No additional information was provided.
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
Date sent to the fda: 03/19/2023.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.